# SDR FDEA202310301816

- Difficulty date: October 30, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N978FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24119
- Aircraft time: 59,706 hours, 27,262 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Angle
- Part number: 312N58571
- Condition: Cracked
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 PYLON PNEUMATIC CONTROL MODULE ATTACH  ANGLE BRACKET IS CRACKED. REMOVED BRACKET, FABRICATED NEW BRACKET PER BAC DWG 312N5857 REV  E, REINSTALLED NEW BRACKET PER BAC   DWG 311N5040 REV D AND B757 SRM 51-40-02
